Leonid Koralov

List of publications

 

 

 

 

·              M. Hairer, G. Iyer, L. Koralov, A. Novikov, Z. Pajor-Gyulai. A fractional kinetic process describing the intermediate time behavior of cellular flows. Submitted to Annals of Probability.

 

·              M. Freidlin, L. Koralov. Metastable distributions of Markov chains with rare transitions. Submitted to Journal of Statistical Physics.

 

·              M. Freidlin, L. Koralov. On stochastic perturbations of slowly changing dynamical systems. To appear in Nonlinearity.

 

·              M. Freidlin, L. Koralov, A. Wentzell. On the behavior of diffusion processes with traps. To appear in Annals of Probability.

 

·              M. Hairer, L. Koralov, Z. Pajor-Gyulai. From averaging to homogenization in cellular flows – an exact description of the transition. Annales de l’Institut Henri Poincare – Probabilites et Statistiques, (2016), Vol 52, No4, pp 1592-1612.

 

·              L. Koralov, L. Tcheuko. Quasi-linear equations with a small diffusion term and the evolution of hierarchies of cycles.  Journal of Theoretical Probability, (2016), Vol 29, pp 867-895.

 

·              L. Koralov, S. Molchanov, B. Vainberg. On mathematical foundation of Brownian motor theory (diffusion in periodic channels). Journal of Functional Analysis, 267 (2014), no 6, pp 1725-1750.

 

·              L. Koralov, Z. Pajor-Gyulai. On the critical behavior of continuous homopolymers. Stochastics and

Dynamics, (2014), Vol 14, No 1.

 

·              L. Koralov, S. Molchanov. Branching diffusion processes and intermittency, preprint.

 

·              L. Koralov, S. Molchanov. The structure of the population inside the propagating front. Journal of Mathematical Sciences (Problems in Mathematical Analysis) (2013), Vol 189, no 4, pp 637-658.

 

·              D. Dolgopyat, L. Koralov. Averaging of incompressible flows on two-dimensional surfacesJournal of American Mathematical

   Society (2013), Vol 26, no 2, pp 427-449.

 

·              L. Koralov. Branching diffusion in inhomogeneous media. Asymptotic Analysis, (2013), Vol 81, no 3-4, pp 357-377.

 

·              M. Freidlin, L. Koralov. Averaging Principle for quasi-linear parabolic PDE's and related diffusion processes. Stochastics

    and Dynamics, (2012), Vol 12, No 1.

 

·              D. Dolgopyat, M. Freidlin, L. Koralov.  Deterministic and Stochastic Perturbations of Hamiltonian Systems on a 2-dimensional torus.    Ergodic Theory and Dynamical Systems (2012), Vol 32, issue 3, pp 899-918.

 

           ·       M. Freidlin, L. Koralov.  Metastability for Nonlinear Random Perturbations of Dynamical Systems, Stochastic
                   Processes and Applications 120 (2010), no. 7, 1194–1214.

 

·              M. Freidlin, L. Koralov. Nonlinear Stochastic Perturbations of Dynamical Systems, Probability Theory and Related

    Fields (2010), 147, pp 273-301.

 

           ·       M. Cranston, L. Koralov, S. Molchanov, B. Vainberg. A Solvable Model for Homopolymers and Critical Phenomena.
                   Random Operators and Stochastic Equations 18 (2010), no. 1, 73–95.

 

·              M. Cranston, L. Koralov, S. Molchanov, B. Vainberg. Continuous Model for Homopolymers, Jounal of Functional

    Analysis 256 (2009), no 8, pp 2656-2696.

 

·              D. Dolgopyat, L. Koralov. Motion in Random Force Field,  Nonlinearity, 22 (2009), pp 187-211.

 

·              L. Koralov. An Inverse Problem for Gibbs Fields with Hard Core Potential, Journal of Mathematical Physics, 48, No 5, 2007.

 

·              L. Koralov. An Inverse Problem for Gibbs Fields, CRM Proceedings and Lecture Notes, 2007.

 

·              D. Dolgopyat, L. Koralov. Averaging of Hamiltonian Flows with an Ergodic Component, Annals of Probability, 36 (2008), pp 1999-2049.

 

·              L. Koralov. The Existence of Pair Potential Corresponding to Specified Density and Pair Correlation, Letters in Mathematical Physics (2005), 71, pp 135-148.

 

·              L. Koralov, Ya. Sinai. Probability Theory, Random Processes and Random Fields,  Textbook, Springer-Verlag, 2007.

 

·              D. Dolgopyat, V. Kaloshin, L. Koralov.  Long time behavior of periodic stochastic dispersion, XIVth International Congress on Mathematical Physics,  290--295, World Sci. Publ., Hackensack, NJ, 2005.

 

·              L. Koralov. Random Perturbations of 2-Dimensional Hamiltonian Flows, Probability Theory and Related Fields 129, pp 37-62, 2004.

 

·              D. Dolgopyat, V. Kaloshin, L. Koralov. Sample Path Properties of the Stochastic Flows, Annals of Probability, 32 no 1A, pp 1-27, 2004.

 

·              D. Dolgopyat, V. Kaloshin, L. Koralov. A Limit Shape Theorem for Periodic Stochastic Dispersion, Communications in Pure and Applied Mathematics, 57 (2004), no 9, pp 1127-1158.

 

·              D. Dolgopyat, V. Kaloshin, L. Koralov. Hausdorff Dimension in Stochastic Dispersion, Journal of Statistical Physics, Vol 108, Nos 5/6, pp 943-972 (2002).

 

·              R. Carmona, L. Koralov, S. Molchanov. Asymptotics for the Almost Sure Lyapunov Exponent for the Solution of the Parabolic Anderson Problem, Random Operators and Stochastic Equations, Vol 9, No. 1, pp 77-86 (2001).

 

·              L. Koralov. Transport by  Vector Fields with Kolmogorov Spectrum, Journal of Statistical Physics, Vol 98, Issue 1/2, pp 405-418 (2000)

 

·              L. Koralov. Transport by Time Dependent Stationary Random Flow, Communications in Mathematical Physics, 199, pp 649-681 (1999)

 

·              L. Koralov. Effective Diffusivity of Stationary Vector Fields with Short Time Correlations, Random Operators and Stochastic Equations, no 4, Vol 5, pp 303-324 (1997).

 

·              L. Koralov, S. Nechaev, Ya. Sinai. Limit Behavior of a two-dimensional Random Walk with Topological Constraints, Theory Probab. Appl 38 (1993), no 2, 296-306.

 

·              L. Koralov, S. Nechaev, Ya. Sinai. Limiting Probability Distribution for a Random Walk with Topological Constraints, Chaos 1 (1991), no 2, 131-133.